MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 200 ventilator was returned to the manufacturer's service center for completion device evaluation.There was no injury or harm reported.During run-in, the device alarmed for error code e-193 was noted in the error log causing a ventilator service required alarm and "internal battery depleted" alarms.Replacement of the internal battery is required to remedy this issue.Additional findings not related to the malfunction/issue: during evaluation, it was noted the sn/mn label and was replaced due to having the incorrect gtin/revision.The rubber feet were missing and required replacement.The cord retainer was missing and required replacement.The rear case seam gasket was damaged and required replacement.A "ventilator service required" for check circuit, low expiratory, high expiratory and internal battery depleted.Upon investigation, the transition tube was found to not be connected to the flow sensor which caused the "check circuit, low expiratory and high expiratory" alarms.The transition tube was re-connected and the device re-assembled to address this issue.
 
Additional Manufacturer Narrative
It was previously reported: a trilogy 200 ventilator was returned to the manufacturer's service center for completion device evaluation.There was no injury or harm reported.During run-in, the device alarmed for error code e-193 was noted in the error log causing a ventilator service required alarm and "internal battery depleted" alarms.Replacement of the internal battery is required to remedy this issue.Additional findings not related to the malfunction/issue: during evaluation, it was noted the sn/mn label and was replaced due to having the incorrect gtin/revision.The rubber feet were missing and required replacement.The cord retainer was missing and required replacement.The rear case seam gasket was damaged and required replacement.A "ventilator service required" for check circuit, low expiratory, high expiratory and internal battery depleted.Upon investigation, the transition tube was found to not be connected to the flow sensor which caused the "check circuit, low expiratory and high expiratory" alarms.The transition tube was re-connected, and the device re-assembled to address this issue.Additional information has been received related to the device repair: replacement of the internal battery pack was completed.The device then passed all testing and was determined to operate properly.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23426102
Report Number2518422-2025-111454
Device Sequence Number18605457
Product Code CBK
UDI-Device Identifier00606959022737
UDI-Public(01)00606959022737
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040005
Device Catalogue Number1040005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown